[1]李芳,张清业.一类超2次2阶哈密顿系统的无穷多周期解[J].江西师范大学学报(自然科学版),2012,(06):589-593.
 LI Fang,ZHANG Qing-ye.Infinitely Many Periodic Solutions for a Class of Superquadratic Second Order Hamiltonian Systems[J].,2012,(06):589-593.
点击复制

一类超2次2阶哈密顿系统的无穷多周期解()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年06期
页码:
589-593
栏目:
出版日期:
2012-12-01

文章信息/Info

Title:
Infinitely Many Periodic Solutions for a Class of Superquadratic Second Order Hamiltonian Systems
作者:
李芳;张清业
江西师范大学数学与信息科学学院, 江西 南昌330022
Author(s):
LI Fang ZHANG Qing-ye
关键词:
超2次哈密顿系统周期解Cerami条件喷泉定理
Keywords:
superquadraticsecond order Hamiltonian systemperiodic solutionCerami’s conditionfountain theorem
分类号:
O177.25
文献标志码:
A
摘要:
运用临界点理论中的喷泉定理研究了一类超2次2阶哈密顿系统多重周期解的问题,得到了其无穷多个大能量周期解的存在性,丰富并推广了已有的结果.
Abstract:
By means of fountain theorem in critical point theory, the multiple periodic solution problem for a class of second order Hamiltonian systems is studied, and infinitely many large energy solutions are obtained, which en-riches and generalizes the existing results.

参考文献/References:

[1] Antonacci F, Magrone P. Second order nonautonomous systems with symmetric potential changing sign [J]. Rend Mat Appl, 1998, 18: 367-379.
[2] Benci V. On critical point theory for indefinite functionals in the presence of symmetries [J]. Trans Amer Math Soc, 1982, 274(2): 533-572.
[3] Ding Yanheng, Lee C. Periodic solutions of Hamiltonian systems [J]. SIAM J Math Anal, 2000, 32(3): 555-571.
[4] Fei Guihua. On periodic solutions of superquadratic Hamiltonian systems [J]. Electron J Diff Eqns , 2002, 2002(8): 1-12.
[5] Girardi M, Matzeu M. Existence and multiplicity results for periodic solutions of superquadratic Hamiltonian systems where the potential changes sign [J]. Nonlinear Differential Equatio-ns Appl, 1995, 2(1): 35-61.
[6] Lassoued L. Periodic solutions of a second order superquadratic system with a change of sign in the potential [J]. Differential Equations, 1991, 93: 1-18.
[7] Long Yiming. Multiple solutions of perturbed superquadratic second order Hamiltonian systems[J]. Trans Amer Math Soc, 1989, 311(2): 749-780.
[8] Long Yiming. Periodic solutions of perturbed superquadratic Hamiltonian systems [J]. Ann Scu-ola Norm Sup Pisa Cl Sci, 1990, 17 (4): 35-77.
[9] Long Yiming. Periodic solutions of superquadratic Hamiltonian systems with bounded forcing terms [J]. Math Z, 1990, 203(1): 453-467.
[10] Pisani R, Tucci M. Existence of infinitely many periodic solutions for a perturbed Hamilto-nian system [J]. Nonlinear Anal, TMA, 1984, 8(8): 873-892.
[11] Rabinowitz P H. Periodic solutions of large norm of Hamiltonian systems [J]. J Differential Equations, 1983, 50(1): 33-48.
[12] 王少敏, 杨培亮. 一类二阶哈密顿系统的周期解 [J]. 江西师范大学学报: 自然科学版, 2007, 31(2): 174-177.
[13] 张申贵. 超二次Hamiltonian系统的无穷多周期解 [J]. 甘肃联合大学学报: 自然科学版, 2006, 20(1): 10-13.
[14] Zhang Qingye, Liu Chungen. Infinitely many periodic solutions for second order Hamiltonian systems [J]. Journal of Differential Equations, 2011, 251(4/5): 816-833.
[15] Zou Wenming. Variant fountain theorems and their applications [J]. Manuscripta Math, 2001, 104(3): 343-358.
[16] Raymond X S. Elementary introduction to the theory of pseudodifferential operators: Studies in advanced mathematics [M]. Boca Raton: CRC Press, 1991.
[17] Benci V, Rabinowitz P H. Critical point theorems for indefinite functional [J]. Invent Math, 1979, 52(3): 241-273.
[18] Rabinnowitz P H. Minimax methods in critical point theory with applications to differential equations [M]. Washington, DC: American Mathematical Society, 1986.
[19] 刘轼波, 李树杰. 一类超线性椭圆方程的无穷多解 [J]. 数学学报, 2003, 46(4): 625-630.
[20] Bartsch T. Infinitely many solutions of a symmetric dirichlet problem [J]. Nonl Anal TMA, 1993, 20(10): 1205-1216.
[21] Cerami G.Un criterio de esistenza pe i punti critici su varietà illimitate [J]. Rend Acad Sci Let Ist Lombardo, 1978, 112: 332-336.
[22] Jeanjean L. On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer type problem set on RN [J]. Proc Roy Soc Edinburgh, 1999, 129(A): 787-809.

更新日期/Last Update: 1900-01-01